| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that subsurface nanoglistenings (ssngs) were observed after intraocular lens implantation surgery.Additional information has been received and stated that there has been no visual impact to patient.There are multiple medical reports associated with same event.This file is 24 of 29.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.